MAUDE Adverse Event Report: RESMED CORP. RESMED AIRFIT P10 NASAL PILLOW; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESMED CORP. RESMED AIRFIT P10 NASAL PILLOW; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 02/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The cpap nasal pillow mask builds up with moisture and blocks the exhaled air from escaping the mask leading to a buildup of co2 and rebreathers air leading to hypoxia.

Brand Name
RESMED AIRFIT P10 NASAL PILLOW
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESMED CORP.
MDR Report Key18686078
Report NumberMW5151345
Device Sequence Number18211342
Product Code BZD
UDI-Device Identifier00619498629008
UDI-Public619498629008
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2024
Patient Sequence Number1
Patient Age36 YR
Patient SexMale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceWhite